Über die Verallgemeinerungen fastperiodischer Funktionen

H. Bohr

Mathematische Annalen (1928)

  • Volume: 100, page 357-366
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bohr, H.. "Über die Verallgemeinerungen fastperiodischer Funktionen." Mathematische Annalen 100 (1928): 357-366. <http://eudml.org/doc/159294>.

author = {Bohr, H.},
journal = {Mathematische Annalen},
language = {ger},
pages = {357-366},
title = {Über die Verallgemeinerungen fastperiodischer Funktionen},
url = {http://eudml.org/doc/159294},
volume = {100},
year = {1928},

AU - Bohr, H.
TI - Über die Verallgemeinerungen fastperiodischer Funktionen
JO - Mathematische Annalen
PY - 1928
VL - 100
SP - 357
EP - 366
LA - ger
UR - http://eudml.org/doc/159294
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.